Open Access
Winter 1980 Some remarks on lax-presheafs
Symeon Bozapalides
Author Affiliations +
Illinois J. Math. 24(4): 676-680 (Winter 1980). DOI: 10.1215/ijm/1256047482


$[\mathcal{A}^{o\mathrm{p}},\mathcal{L}\mathrm{at}]$ is a reflective and coreflective sub-2-category of Fun $[\mathcal{A}^{o\mathrm{p}} \mathcal{L}\mathrm{at}]$. Lax ends and pointwise lax extensions can be expressed by indexed limits using the above coreflector.


Download Citation

Symeon Bozapalides. "Some remarks on lax-presheafs." Illinois J. Math. 24 (4) 676 - 680, Winter 1980.


Published: Winter 1980
First available in Project Euclid: 20 October 2009

zbMATH: 0454.18003
MathSciNet: MR586805
Digital Object Identifier: 10.1215/ijm/1256047482

Primary: 18D05
Secondary: 18A05 , 18A40

Rights: Copyright © 1980 University of Illinois at Urbana-Champaign

Vol.24 • No. 4 • Winter 1980
Back to Top